# SDR GTIA2019101764703

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 8,891 hours, 3,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LANDING AND B4 GEAR EXTENSION F/A REPORTING VERY PRONOUNCED SMELL/FUME EVENT IN ALL OF CABIN-PREFORMED ODOR EVENT INSPECTION IAW TSM 05-50-00-810-831-A. NO DISCREPANCIES NOTED. A/C OK FOR SERVICE.
